H 2 -norm computation of a class of implicit fractional transfer functions: application to approximation by integer order models

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01706235
Contributor : Rachid Malti <>
Submitted on : Saturday, February 10, 2018 - 11:00:20 PM
Last modification on : Wednesday, October 31, 2018 - 12:08:02 PM

Identifiers

Citation

Mathieu Chevrié, Jocelyn Sabatier, Christophe Farges, Rachid Malti. H 2 -norm computation of a class of implicit fractional transfer functions: application to approximation by integer order models. International Journal of Dynamics and Control, Springer Berlin Heidelberg, 2017, 5 (1), pp.95 - 101. ⟨10.1007/s40435-015-0156-3⟩. ⟨hal-01706235⟩

Share

Metrics

Record views

76